Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Packing dimension of images of additive Lévy processes


Author: Liang Zhang
Journal: Trans. Amer. Math. Soc. 366 (2014), 2719-2736
MSC (2010): Primary 60G17; Secondary 60G60, 60J45, 28A80
Published electronically: September 19, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we generalize the packing dimension profiles defined by Khoshnevisan, Schilling, and Xiao (2012) to higher dimensions and use it to compute the packing dimension of an arbitrary image of an additive Lévy process.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 60G17, 60G60, 60J45, 28A80

Retrieve articles in all journals with MSC (2010): 60G17, 60G60, 60J45, 28A80


Additional Information

Liang Zhang
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Address at time of publication: Department of Statistics and Probability, C-409 Wells Hall, Michigan State University, East Lansing, Michigan 48824
Email: lzhang81@stt.msu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05970-3
PII: S 0002-9947(2013)05970-3
Received by editor(s): June 18, 2012
Received by editor(s) in revised form: September 19, 2012
Published electronically: September 19, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.